# SDR C2XA01IA300

- Difficulty date: July 19, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N15941
- Make and model: Emb EMB-145ER
- Aircraft serial: 145035
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING PRE-FLIGHT INSPECTION, THE CREW REPORTED THAT THE OVERWING SECTION OF THE AISLE PATH LIGHTING WAS INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE AFFECTED EMERGENCY LIGHT BATTERY PACK, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
